# SDR ABXR2019072600038

- Difficulty date: July 1, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N316CM
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 9,142,934 hours, 43,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 111T1081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORNER OF PICKLE CORRODED.
